Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 86, Number 303
HTML articles powered by AMS MathViewer

A mixed discontinuous finite element method for folded Naghdi’s shell in Cartesian coordinates
S. Nicaise and I. Merabet PDF
Math. Comp. 86 (2017), 1-47
The $W^1_p$ stability of the Ritz projection on graded meshes
Hengguang Li PDF
Math. Comp. 86 (2017), 49-74
A stabilized nonconforming finite element method for the elliptic Cauchy problem
Erik Burman PDF
Math. Comp. 86 (2017), 75-96
Numerical hypocoercivity for the Kolmogorov equation
Alessio Porretta and Enrique Zuazua PDF
Math. Comp. 86 (2017), 97-119
$L^2$ stable discontinuous Galerkin methods for one-dimensional two-way wave equations
Yingda Cheng, Ching-Shan Chou, Fengyan Li and Yulong Xing PDF
Math. Comp. 86 (2017), 121-155
Convergence of finite volume schemes for the coupling between the inviscid Burgers equation and a particle
Nina Aguillon, Frédéric Lagoutière and Nicolas Seguin PDF
Math. Comp. 86 (2017), 157-196
A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases
Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward PDF
Math. Comp. 86 (2017), 197-231
Discrete analysis of domain decomposition approaches for mesh generation via the equidistribution principle
Ronald D. Haynes and Felix Kwok PDF
Math. Comp. 86 (2017), 233-273
A solution to the energy minimization problem constrained by a density function
Kanya Ishizaka PDF
Math. Comp. 86 (2017), 275-314
A sequential updating scheme of the Lagrange multiplier for separable convex programming
Yu-Hong Dai, Deren Han, Xiaoming Yuan and Wenxing Zhang PDF
Math. Comp. 86 (2017), 315-343
The modified composite Gauss type rules for singular integrals using Puiseux expansions
Tongke Wang, Zhifang Liu and Zhiyue Zhang PDF
Math. Comp. 86 (2017), 345-373
A global approach to the refinement of manifold data
Nira Dyn and Nir Sharon PDF
Math. Comp. 86 (2017), 375-395
Some mathematical remarks on the polynomial selection in NFS
Razvan Barbulescu and Armand Lachand PDF
Math. Comp. 86 (2017), 397-418
On computations with dessins d’enfants
Ali Kamalinejad and Mehrdad Shahshahani PDF
Math. Comp. 86 (2017), 419-436
Functions and differentials on the non-split Cartan modular curve of level 11
Julio Fernández and Josep González PDF
Math. Comp. 86 (2017), 437-454
How to compute the Stanley depth of a module
Bogdan Ichim, Lukas Katthän and Julio José Moyano-Fernández PDF
Math. Comp. 86 (2017), 455-472
Planar linkages following a prescribed motion
Matteo Gallet, Christoph Koutschan, Zijia Li, Georg Regensburger, Josef Schicho and Nelly Villamizar PDF
Math. Comp. 86 (2017), 473-506